Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2011 (Vol. 3, Issue: 4)
Article Information:

Mathematical Modelling on the CDTI Prospects for Elimination of Onchocerciasis: A Deterministic Model Approach

L. Jibril and M.O. Ibrahim
Corresponding Author:  Jibril Lawal 

Key words:  Heterogeneous, ivermectin, linearised, Microfilaria, Oncocerca-volvulus, prospects,
Vol. 3 , (4): 141-150
Submitted Accepted Published
2011 October, 02 2011 November, 04 2011 December, 15

The study incorporated host heterogeneous exposure to Onchocerciasis into four simple compartmental of both human and vector host regulatory processes, which is of initial value problems of a systems of ordinary differential equations, with newborns being susceptible, in which both births and deaths occurs at equal rate. The control of Onchocerciasis currently focuses on Community Directed Treatment with Ivermectin, CDTI, which effectively kills the Onchocerca volvulus microfilarae in the human hosts. In this study, the asymptotically stability analysis is determined for the disease free equilibrium and endemic equilibrium states. Furthermore, on using principles of linearised stability, the study established that the state of total eradication of Onchocerciasis would be stable and becomes reality if the CDTI control strategies are maintained throughout the targeted period, hence the population is sustainable.
Abstract PDF HTML
  Cite this Reference:
L. Jibril and M.O. Ibrahim, 2011. Mathematical Modelling on the CDTI Prospects for Elimination of Onchocerciasis: A Deterministic Model Approach.  Research Journal of Mathematics and Statistics, 3(4): 141-150.
    Advertise with us
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved